Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tv_viewer

Low dose, short term second course?

Recommended Posts

I was on Accutane in 2005 for 6 months. I took 40mg for the first month and then 60mg for the last 5. At my weight back then it was at about 155mg/kg. Some of my acne came back 2.5 years after stopping Accutane.

I'm currently on my second Accutane course. My derm wants me to take 40mg for only 16 weeks, and with my weight being 44.5kg that's only about 106mg/kg. Is this enough to put my acne in remission or should I fight my derm for 4 extra weeks?

Edited by tv_viewer

Share this post


Link to post
Share on other sites

I've never taken accutane prior to the course that I'm currently on, but I'd go for the extra month at 40mg if I was in your permission. That'd put you at about 135mg/kg which I think would give you a greater chance of remission.. and what's one more month when you've gone that far already, right?

Share this post


Link to post
Share on other sites
I've never taken accutane prior to the course that I'm currently on, but I'd go for the extra month at 40mg if I was in your permission. That'd put you at about 135mg/kg which I think would give you a greater chance of remission.. and what's one more month when you've gone that far already, right?

Yeah that's exactly how I feel. One extra month is easy, especially since around that time one can expect to have less side effects anyways. Thanks for your reply!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×